Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What should I do?

So I have really bad muscle spasemes ( sp? ) in my back. I was just reasitly prescribed Somas ( muscle relaxers ). I'm also on antibiotics for a staph infection. I for the first time took the Somas as prescribed. Well now I am shaking really bad. I have mild memory loss. Like I can't remember passwords and all. This is the first time I have taken them. I don't know if I am just getting used to them or if the prescriptions are having a reaction to each other. Could I possibly about to OD? I am really scared! Should I wake my hubby up and go to the ER? Or wait it out? BTW I took the antibiotic at 10pm and the Somas at midnight. What should I do?

Answer Question
 
Anonymous

Asked by Anonymous at 12:47 AM on Aug. 31, 2009 in Health

Answers (1)
  • Get to a chiropractor
    rkoloms

    Answer by rkoloms at 8:31 AM on Aug. 31, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN